# SDR FDEA201708052119

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N114FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42712
- Aircraft time: 4,671 hours, 1,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IS PRESENT IN THE VENTS WHEN THE TRIM AIR IS INTRODUCED,  MIXED BY PLACING THE FLT DECK TEMP  CONTROL KNOB TO THE 3 TO 4 OCLOCK POSITION.   PERFORMED APU BLEED AND ENGINE AIR BLEED PACK CONTIMINATION CHECK IAW AMM 21-00-21-2. OPS CHECKED  NORMAL.  NO ODORS FOUND.  NO CURRENT 30 DAY HISTORY.
